# SDR CA990812003

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: ES10382807
- Condition: Failed
- Location: Magneto
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO CAPACITOR FAILED CAUSING EXCESSIVE MAGNETO DROP WHEN TESTED.
